# SDR DALA2025021801179

- Difficulty date: February 16, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N505DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10935
- Aircraft time: 10,483 hours, 2,519 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5005, FUME EVENT ON APPROACH AT 5,000 MSL "DIRTY SOCK" SMELL IN COCKPIT. WENT AWAY WITH QRH PROCEDURE. CORRECTIVE ACTION: COMPLETED AMDS WC 0550-2002. COMPLETED W/C 7100-2018 (442268). C/W STEP F. NO TROUBLE FOUND. C/W STEP G MCC WANTS LEVEL B DECONTAMINATION. C/W LEVEL B PER A321 AMM 21-00. C/W STEP H NO LEAK NOTED. C/W STEP I PER MCC HIGH POWER RUN C/W. (LP 9135004)
